olivier24445 Posted August 7, 2018 Report Share Posted August 7, 2018 I'm currently testing Lamictal with good results so far (feeling more stable, more grounded in reality) still i'm on very low dosage (about 35 mg/daily) and I'm not sure if it impacts on my visual snow and palinopsia ...Sometime i fell it does a little...Today i came across some horrible posts about withdrawal symptoms... Some people mention it take weeks, and they feel headheache, depresonalisation, moods..So it seems like there is a price to pay in the end ? Would all the benefits go away and things get super worse when we stop ? Anyone has experience of the drug to let us know ? Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now